Estroven and mood swings

chaucer90July 22, 2013

I am 38 and am going through menopause. I have terrible mood swings, night sweats and hot flashes that leave my soaked. Is there anyone out there who knows if Estroven helps the mood swings? OR if Estroven makes them worse?

Thank you for reporting this comment. Undo
hotinny162

I found that Max. Strength Estroven works for all those symptoms pretty well for a month or maybe two, but after that they weren't working for me and I just had a funny feeling, don't know how to describe except feeling "heavy" in the chest area, nothing like pains or anything, just a weird feeling and I'm tired all the time and since I was waking up several times a night soaked anyway I decided to just stop them, I think this is day 3? I'll see how it goes

    Bookmark   July 22, 2013 at 4:37PM
Thank you for reporting this comment. Undo
chaucer90

Thank you for the input. I am on day 3 of taking Extra Strength and my moods are wacky. Hopefully, this will calm down soon.

    Bookmark   July 22, 2013 at 6:23PM
Sign Up to comment
More Discussions
dental woes and menopause
After reading some of the posts here, I feel I can...
janeinspace
Advice on HRT
I am 53, I have not had a period in about 2 years....
gigim
post menopausal
Is there a board for post menopausal women or for women...
emee
Aches when getting out of bed, or after sitting
I have been wondering if the following is a symptom...
phyldelux
All the symptoms I've experienced!!!!!
Well Ladies, Where do I begin to tell you of all the...
pudd
© 2015 Houzz Inc. Houzz® The new way to design your home™